Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi all,

    Just got back from Orlando and a vist with my Endo. She said my levels
    were excellent and she couldn’t be happier. I asked her how come I felt like
    doo doo then. For those of you who are new I was also diagnosed with hypoglycemia
    two months ago as well as GD. It appears that my Graves is in check but my hypo
    glycemia and stress have caused my body chemicals to go out of whack. I have had
    a real problem with tremors again and BIG time memory loss. Turns out the
    Paxil I take has a side effect of transient amnesia and memory loss. Couple
    that with hypoglycemia and GD and stress and life has been real interesting.

    I don’t know where I am going until I get there, Made great time doing it and
    for the life of me can’t remember why I went where I was going! Like the old
    saying goes we’re lost but making excellent time. The doc is checking my levels
    and chemicles (??? I know it’s not right but) She will probably take me off
    the Paxel and put me on something else. I will kep you informed. And be kind to
    Nancy. She is giveing me a break answering the mail this week. I will probably
    read the BB everyday even if you don’t see my smiling posts.

    TTFN

    Jake

    Anonymous
    Post count: 93172

    Jake-

    I’ve also been having some trouble with the Paxil I think. Really having a hard time sometimes when I’m talking finding words. Also just wanting to sleep a lot too without anyone disturbing me. Just overall kinda spacey.

    Seeing the doc saturday but I may just not take it tomorrow and see how I feel.

    Bruce

    Anonymous
    Post count: 93172

    Went to see my Endo for the first time since
    RAI, My levels are down 20% so that is good news.
    The swelling in my legs and feet is myxedema, or a
    thickening of underlying tissues. He tells me the heartburn
    at the base of my throat is not associated with
    GD at all ????He gave me new Estrogen and Progestrone
    pills to take and sent me home for another 2 months.
    I guess I’m doing O.K.
    Lynn from Toronto
    GD Warrior

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.